# SDR A6WA200540165

- Difficulty date: May 3, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Fretted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK HAS FRETTING DAMAGE AT FUEL TANK ACCESS DOOR CUT OUTS AT WS 116.366 AND WS 136-676.  MEASURES .001 TO .002 WIDTH DEEP AROUND ENTIRE CUT OUT.  REPAIRED FRETTING DAMAGE BY BLENDING IAW BOMBARDIER INC REO 601R-57-21-030 REV C.  (M)
